# SDR GLBA2014081200427

- Difficulty date: August 11, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 37,332 hours, 45,386 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Turnbuckle
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMER EXIT HANDLE STICKING OUT.  ADJUSTED THE DOOR LATCH TURNBUCKLE IAW MM 52-20-00.  OPERATIONS CHECKED GOOD.
